# SDR UHLA2014011300005

- Difficulty date: January 13, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 11,734 hours, 8,827 cycles
- Engine: Ge CF348E5
- Engine time: 8,827 hours, 11,734 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT, A LOUD BANG WAS HEARD, FOLLOWED BY ABNORMAL VIBRATION. NR 1 ENGINE FAIL MESSAGE. SHUTDOWN NR 1 ENGINE IN FLIGHT. RETURNED TO FIELD, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.   R & R NR 1 ENGINE AND REPLACED C SUMP SEALS, OPS CHECKED GOOD.
